×

Oscillation of a forced super-linear second order differential equation with impulses. (English) Zbl 1152.34331

Summary: Some oscillation criteria are established for a forced super-linear second order differential equation with impulses. Those results extend some well-known results for the equation without impulses, which are different from most existing ones in that they are based only on information on a sequence of subintervals of \([t_{0},\infty)\), rather than on the whole half-linear interval.

MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34A37 Ordinary differential equations with impulses
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Lakshimikantham, V.; Bainov, D.D.; Simieonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Publishers Simgapore/New Jersey/London
[2] Wong, J.S.W., Oscillation criteria for a forced second order linear differential equation, J. math. anal. appl., 231, 235-240, (1999) · Zbl 0922.34029
[3] Nsar, A.H., Sufficient conditions for the oscillation of forced super-linear second order differential equations with oscillatory potential, Proc. amer. math. soc., 126, 123-125, (1998) · Zbl 0891.34038
[4] Leighton, W., Comparison theorems for linear differential equation of second order, Proc. amer. math. soc., 13, 603-610, (1962) · Zbl 0118.08202
[5] Kong, Q., Interval criteria for oscillation of second-order linear differential equation, J. math. anal. appl., 229, 483-492, (1999)
[6] El-Sayed, E.A., An oscillation criteria for forced second order linear differential equations, Proc. amer. math. soc., 118, 813-817, (1993) · Zbl 0777.34023
[7] Cakmak, D.; Tiryaki, A., Oscillation criteria for certain forced second order nonlinear differential equations, Appl. math. lett., 17, 275-279, (2003) · Zbl 1061.34017
[8] Li, W.T.; Agarwal, R.P., Interval oscillation criteria for a forced second order nonlinear differential equations, Appl. anal., 75, 3-4, (2000), 341-247
[9] Li, W.T.; Cheng, S.S., An oscillation criterion for nonhomogeneous half-linear differential equations, Appl. math. lett., 175, 259-263, (2002) · Zbl 1023.34029
[10] Kartsatos, A.G., Maintenance of oscillations under the effect of a periodic differential equations, Proc. amer. math. soc., 33, 377-383, (1972) · Zbl 0234.34040
[11] Wong, J.S.W., Second order nonlinear forced oscillations, SIAM. math. anal., 19, 667-675, (1988) · Zbl 0655.34023
[12] Yang, Q., Interval oscillation criteria for a forced second order nonlinear ordinary differential equations with oscillatory potential, Appl. math. comput., 135, 49-64, (2003) · Zbl 1030.34034
[13] Philos, Ch.G., Oscillation theorems for linear differential equations of second order, Arch. math., 53, 482-492, (1989) · Zbl 0661.34030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.